Your browser do not support script. Here are news slide. 研究人員

黃一樵

photo

Dr.  Huang's research interests are mainly in two directions:

• injective complexes in the category of modules (resp. sheaves of modules) over a commutative ring (resp. scheme),

• algebraic aspects of combinatorial phenomenon and identities of classical numbers.


Email : ichuang AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 740
Fax: +886 2 2368-9771

 
  1. Pseudofunctors on Modules with Zero Dimensional Support. Mem. Amer. Math. Soc., 114(548), 1995., (1995)
  2. A Residue Map and Its Applications to Some One Dimensional Rings, Proc. Amer. Math. Soc. , 123(1995), 2369-2372
  3. Constructions of Artinian Modules, Comm. Algebra , 23(1995), no. 13, 5025-5030
  4. Applications of Residues to Combinatorial Identities, Proc. Amer. Math. Soc. , 125(1997), 1011-1017
  5. Theory of Residues on the Projective Plane, Manuscripta Math. , 92(1997), 259-272
  6. Reversion of Power Series by Residues, Comm. Algebra , 26(1998), 803-812
  7. (with Su-Yun Huang) Bernoulli Numbers and Polynomials via Residues, J. Number Theory , 76(1999), 178-193
  8. An Explicit Construction of Residual Complexes, J. Algebra , 225(2000), 698-739
  9. Cohomology of Projective Space Seen by Residual Complexes, Trans. Amer. Math. Soc. , 353(2001), 3097-3114
  10. The Residue Theorem via an Explicit Construction of Traces, J. Algebra , 245(2001), 310-354
  11. Residue Methods in Combinatorial Analysis. in Local Cohomology and its Applications, Lecture Notes in Pure and Appl. Math., Vol. 226, 255-342, Marcel Dekker., (2002), 0-0
  12. Inverse Relations and Schauder Bases, J. Combin. Theory Ser. A , 97(2002), 203-224
  13. (with Jan-Li Lin) Residues for Akizuki's One-dimensional Local Domain, Proc. Amer. Math. Soc. , 131(2003), 2015-2020
  14. Cohomology of Vector Bundles from a Double Cover of the Projective Plane, Osaka J. Math , 43(2006), 557-579
  15. (with C.-Y. Jean Chan) Module Structure of an Injective Resolution, Comm. Algebra , 35(2007), no. 11, 3717-3750
  16. Algebraic Structures of Bernoulli Numbers and Polynomials, arXiv:1005.0177 (2012), 0-0
  17. Method of Generating Differentials, In Advances in Combinatorial Mathematics, Springer-Verlag (2009), 127-154
  18. Changes of Parameters for Generalized Power Series, Comm. Algebra , 38(2010), 2480-2498
  19. Two approaches to Mobius Inversion, Bull. Austral. Math. Soc. , 85(2012), 68-78
  20. Algebraic Structures of Euler Numbers, Proc. Amer. Math. Soc. , 140(2012), 2945-2952
  21. (with Shou-Te Chang) Continuous Homomorphisms and Rings of Injective Dimension One, Math. Scand. , 110(2012), 181-197
  22. Finitely Continuous Differentials on Generalized Power Series, Math. Slovaca , 64(2014), 267-280
  23. Convolution Identities and their Structure, Int. J. Number Theory , 10(2014), 471-482
  24. Residual Complex on the Tangent Cone of a Numerical Semigroup Ring, Acta Math. Vietnam. , 40(2015), 149-160
  25. Extensions of Tangent Cones of Monomial Curves, JOURNAL OF PURE AND APPLIED ALGEBRA , 220(2016), 3437-3449
  26. (with Cheon, Gi-Sang and Kim, Sooyeong) Multivariate Riordan groups and their representations, Linear Algebra and its Applications , 514(2017), 198-207